# SDR HEEA954365

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L
- Aircraft serial: 52033
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT STAYS IN 1982 TEST AND CHECK OPERATION CONSTANTLY.   TIME SINCE REPAIR 184:30.
